# SDR R61A201711060874

- Difficulty date: November 6, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 32,683 hours, 19,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 2024T3080
- Condition: Corroded
- Part time: 32,683 hours, 19,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEVEL 2 CORROSION AT FWD WET AREA FLOORBEAM AROUND GALLEY MOUNT HOLE. MAINTENANCE FABRICATED REPAIR DOUBLER AND INSTALLED IAW ETD 2017-170-096559.
